# SDR DALA2022062104316

- Difficulty date: June 21, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 85,978 hours, 15,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 DOOR 1R WILL NOT ARM, CORRECTIVE ACTION: REMOVED DEBRIS FROM THRESHOLD AREA. DOOR OPERATION CKS GOOD REF B767-400 AMM 25-66. (8918846)
